# SDR SIMA20130119002

- Difficulty date: January 19, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 20,297 hours, 16,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3374 THE CREW REPORTED THEY WERE UNABLE TO RESET THE EMERGENCY LIGHTS FROM ROW 6.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET EMERGENCY LIGHTS AND THE OPERATIONAL CHECK WAS GOOD PER EMB AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
